Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sparks12

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sparks12

  • Rank
    New Member

Recent Profile Visitors

411 profile views
  1. Okay. I finally went to my doc today. I told him about my neck, head and back pain. Since my skin was better he asked me to cut off isotroin completely( jus did a 20 days course). He said any joint pains or headaches or eye pain if happens , the pill should be discontinued. He gave me another milder tab and clindamycin. So all I suggest is talk to your docs about your headaches n experiences before continuing the dosage. Also, I feel like it has affected my nervous system as all my pains are
  2. Where exactly is your headache? .. My pain is below the neck and also pains a bit on the lower back of my head. . My pain is there since the last 6 Days n I can't figure out if it's a muscle pain or what.It was really bad for the last two days n has shown slight improvements now. I stopped the pills immediately n won't go back on it. I too freaked out.
  3. I started accutane last month - Sept 2013. I took it for 22days on a 20mg a day- on Isotroin a generic for accutane. I experienced fatigue and dry face, eyes,lips . The fatigue didn't affect me at gym completely but yes felt more tired after work outs. The reason I stopped was the dry eyes and also because I have a back ache which started a week back , so now off it. The pain is still on my upper back. I don't think il go back on it . The collateral damage of this drug is too much to bear. I
  4. HI ! I have been on Isotroin ( Cipla) since the last one month. I have consumed in the last month exactly 22 pills- 20mg/day (few days in between skipped)... I too have dry eyes and slight redness. . I just want to know if there could be any side effects which would be permanent?????? Please help..
×